# SDR DALA2018103106352

- Difficulty date: October 18, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 69,740 hours, 50,321 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Stuck
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN ARM REST TRY TABLE AT 10C STUCK IN DOWN POSITION PASSENGER MANAGED TO OPEN 1 TIME AND WHILE ATTEMPTING TO CLOSE/STORE HE CUT HIS FINGER. OPS CHECK NORMAL. TRAY TABLE STOWS AND COMES OUT NORMALLY AT LOC. 10C. SDR REPORTED DUE TO PASSENGER GETTING INJURED. (LP9788904)
